Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Interpolating functions of minimal norm, star-invariant subspaces and kernels of Toeplitz operators


Author: Konstantin M. Dyakonov
Journal: Proc. Amer. Math. Soc. 116 (1992), 1007-1013
MSC: Primary 30D55; Secondary 30E05, 47B35
DOI: https://doi.org/10.1090/S0002-9939-1992-1100649-2
MathSciNet review: 1100649
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is proved that for each inner function $ \theta $ there exists an interpolating sequence $ \left\{ {{z_n}} \right\}$ in the disk such that $ {\sup _n}\vert\theta ({z_n})\vert < 1$, but every function $ g$ in $ {H^\infty }$ with $ g({z_n}) = \theta ({z_n})(n = 1,2, \ldots )$ satisfies $ \vert\vert g\vert{\vert _\infty } \geq 1$. Some results are obtained concerning interpolation in the star-invariant subspace $ {H^2} \ominus \theta {H^2}$. This paper also contains a "geometric" result connected with kernels of Toeplitz operators.


References [Enhancements On Off] (What's this?)

  • [Do] R. G. Douglas, Banach algebra techniques in operator theory, Academic Press, New York, 1972. MR 0361893 (50:14335)
  • [Dya1] K. M. Dyakonov, On the geometry of ball $ (K_\theta ^1)$, Geometric Problems in the Theory of Functions and Sets, Kalinin. Gos. Univ., Kalinin (Tver') 1987, pp. 52-54. (Russian) MR 911715 (88j:46026)
  • [Dya2] -, Moduli and arguments of analytic functions in star-invariant subspaces of $ {H^p}$, Sibirsk. Mat. Zh. 31 (1990), no. 6, 64-79. (Russian) MR 1097956 (92f:30049)
  • [Gam] T. W Gamelin, Uniform algebras, Prentice-Hall, Englewood Cliffs, NJ, 1969. MR 0410387 (53:14137)
  • [Gar] J. B. Garnett, Bounded analytic functions, Academic Press, New York, 1981. MR 628971 (83g:30037)
  • [H] K. Hoffman, Banach spaces of analytic functions, Prentice-Hall, Englewood Cliffs, NJ, 1962. MR 0133008 (24:A2844)
  • [HNP] S. V. Hruscev, N. K. Nikolskii, and B. S. Pavlov, Unconditional bases of exponentials and of reproducing kernels, Lecture Notes in Math., vol. 864, Springer-Verlag, Berlin and New York, 1981, pp. 214-335. MR 643384 (84k:46019)
  • [K] P. Koosis, Introduction to $ {H^p}$ spaces, Cambridge Univ. Press, Cambridge, 1980. MR 565451 (81c:30062)
  • [N] N. K. Nikolskiš, Bases of reproducing kernels and exponentials, Linear and Complex Analysis Problem Book (V. P. Havin, S. V. Hruscev, and N. K. Nikolskii, eds.), Lecture Notes in Math., vol. 1043, Springer-Verlag, Berlin and New York, 1984, pp. 569-571.
  • [Ø] K. Øyma, Extremal interpolatory functions in $ {H^\infty }$, Proc. Amer. Math. Soc. 64 (1977), 272-276. MR 0447586 (56:5896)
  • [SØ] A. Stray and K. Øyma, On interpolating functions with minimal norm, Proc. Amer. Math. Soc. 68 (1978), 75-78. MR 0457734 (56:15938)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30D55, 30E05, 47B35

Retrieve articles in all journals with MSC: 30D55, 30E05, 47B35


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1992-1100649-2
Keywords: Inner function, interpolating Blaschke product, star-invariant subspace, extreme point, Toeplitz operator
Article copyright: © Copyright 1992 American Mathematical Society

American Mathematical Society